# SDR SIMA200717708

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 13,609 hours, 12,306 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1115
- Condition: Failed
- Location: Zone 200
- Part time: 18,687 hours, 18,052 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SELECTED TO UP POSITION WITH INDICATIONS SHOWING IN TRANSIT WITH NO GEAR MOVEMENT, CYCLED GEAR WITH NO CHANGE.  PLACED GEAR LEVER IN DOWN POSITION FOLLOWED WITH THREE GREEN LIGHTS, RETURNED TO LAX.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC CONTROL UNIT IAW EMB AMM 32-32-01.  PERFORMED EXTENSION AND RETRACTION CHECKS WITH NO DEFECTS IAW EMB AMM 32-30-00.  RETURNED AIRCRAFT TO SERVICE.
